# SDR DL777070717

- Difficulty date: June 12, 2007
- Submitted: June 15, 2007
- Operation: Air carrier
- Aircraft: N866DA
- Make and model: Boeing 777232
- Aircraft serial: 29738
- Aircraft time: 32,976 hours, 5,299 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 49100945A
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

BURNING RUBBER SMELL IN FWD CABIN AREA FOLLOWED APPROX 30 SECONDS LATER WITH A RECIRC FAN STATUS MESSAGE.  CHECKED MX INFO DISPLAY AND SHOWED FWD UPPER RECIRC FAN OFF.  SMELL CLEARED IN LESS THAN ONE MINUTE.  ATL MX ASKED THAT THE UPPER RECIRC SWITCH TO BE TURNED OFF.  NO FURTHER INDICATIONS.  REPLACED FAN CKS GOOD.  REINSTALLED CEILING PANELS, REMOVED MCO PLAC P/N 4100945A.
